# SDR 2019FA0000284

- Difficulty date: August 21, 2019
- Submitted: August 24, 2019
- Operation: General aviation
- Aircraft: N4505B
- Make and model: Camron Z90
- Aircraft serial: 6317
- Aircraft time: 335 hours
- System (JASC): 5102 · Balloon Reports
- Part: Gimbal Joint
- Condition: Broken
- Location: Burner
- Part time: 335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE BLAST VALVE HANDLE WAS REMOVED FOR MAINTENANCE, ONE SIDE OF THE DOUBLE BURNER CAME LOOSE FROM THE GIMBAL BLOCK BRACKET. IT APPEARS THAT THE WELD HOLDING THE BURNER TO THE GIMBAL BLOCK BRACKET BROKE.   THE BURNER HANDLE WAS HOLDING THE BURNER IN PLACE.
